MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; HUMERAL HEADS (COCRMO) DIA.48MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; HUMERAL HEADS (COCRMO) DIA.48MM
Model Number 1322.09.480
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted component has been discarded therefore cannot be returned to manufacturer for analysis.Review of production records for complained component has been performed and did not highlight any anomaly.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 to convert an anatomic configuration into a reverse due to rotator cuff failure.Original surgery occurred on (b)(6) 2025.During the revision, pre-existing following components: cemented glenoid 3 pegs std (pn 1379,50,010, lot.21at03r, ster.(b)(4), humeral head dia.48mm (pn 1322.09.480, lot.2436382, ster.(b)(4), adaptor taper eccentrical 2mm (pn 1330.15.272, lot.2506202, ster.(b)(4), finned stem dia.19mm l.80mm (pn 1304.15.190, lot.2434110, ster.(b)(4), humeral body trauma medium (pn 1350.15.010, lot.2504857, ster.(b)(4).Have been explanted and replaced with: humeral body reverse short (pn 1325.15.005); reverse liner retentive +6mm dia.40 mm (pn 1365.50.821); connector + screw small-r (pn 1374.15.305); glenosphere dia.40mm (pn 1374.09.121); metal back glenoid small-r (pn 1375.21.005).Minimal bone loss for the glenoid was confirmed during revision that was completed as intended.Patient is female, date of birth (b)(6) 1958.The event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
HUMERAL HEADS (COCRMO) DIA.48MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24763588
Report Number3008021110-2026-00164
Device Sequence Number18458412
Product Code HSD
UDI-Device Identifier08033390274258
UDI-Public8033390274258
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.480
Device Lot Number2436382
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale